"Bad Boundary Behavior in Star Invariant Subspaces II" by William T. Ross and Andreas Hartmann
 

DOI

10.5186/aasfm.2012.3744

Abstract

We continue our study begun in [HR11] concerning the radial growth of functions in the model spaces (IH2).

Document Type

Article

Publication Date

2012

Publisher Statement

Copyright © 2012 Academia Scientiarum Fennica. This article first appeared in Annales Academiae Scientiarum Fennicae Mathematica 37 (2012), 467-478.

The definitive version is available at: http://www.acadsci.fi/julkaisuluettelot/mathematica.htm

DOI: 10.5186/aasfm.2012.3744

Full Citation:

Hartmann, Andreas, and William T. Ross. "Bad Boundary Behavior in Star Invariant Subspaces II." Annales Academiae Scientiarum Fennicae Mathematica 37 (2012): 467-78. doi:10.5186/aasfm.2012.3744.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Downloads: 54
    • Abstract Views: 5
  • Captures
    • Readers: 1
see details

Share

COinS